Pointed and unpointed shape and pro-homotopy
Fundamenta Mathematicae, Tome 107 (1980) no. 1, pp. 57-69
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_107_1_57_69,
author = {Jerzy Dydak},
title = {Pointed and unpointed shape and pro-homotopy},
journal = {Fundamenta Mathematicae},
pages = {57--69},
year = {1980},
volume = {107},
number = {1},
doi = {10.4064/fm-107-1-57-69},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-107-1-57-69/}
}
Jerzy Dydak. Pointed and unpointed shape and pro-homotopy. Fundamenta Mathematicae, Tome 107 (1980) no. 1, pp. 57-69. doi: 10.4064/fm-107-1-57-69
Cité par Sources :